On the estimate of first positive eigenvalue of a sublaplacian in a pseudohermitian manifold

Yen Wen Fan, Ting Jung Kuo

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we first obtain a CR version of Yau's gradient estimate for eigenfunc- tions of a sublaplacian. Second, by using CR analogue of Li-Yau's eigenvalue estimate, we are able to obtain a lower bound of the first positive eigenvalue in a pseudohermitian manifold of nonvanishing pseudohermitian torsion and nonpositive lower bound on pseudohermitian Ricci curvature.

Original languageEnglish
Pages (from-to)929-946
Number of pages18
JournalAsian Journal of Mathematics
Volume18
Issue number5
DOIs
Publication statusPublished - 2014
Externally publishedYes

Fingerprint

Sub-Laplacian
Eigenvalues and eigenfunctions
Torsional stress
Lower bound
Eigenvalue Estimates
Eigenvalue
Gradient Estimate
Ricci Curvature
Estimate
Torsion
Analogue

Keywords

  • CR diameter
  • CR gradient estimate
  • Eigenvalue estimate
  • Sublaplacian

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the estimate of first positive eigenvalue of a sublaplacian in a pseudohermitian manifold. / Fan, Yen Wen; Kuo, Ting Jung.

In: Asian Journal of Mathematics, Vol. 18, No. 5, 2014, p. 929-946.

Research output: Contribution to journalArticle

@article{9a37cd51c2da415688cae913a3fe6aa5,
title = "On the estimate of first positive eigenvalue of a sublaplacian in a pseudohermitian manifold",
abstract = "In this paper, we first obtain a CR version of Yau's gradient estimate for eigenfunc- tions of a sublaplacian. Second, by using CR analogue of Li-Yau's eigenvalue estimate, we are able to obtain a lower bound of the first positive eigenvalue in a pseudohermitian manifold of nonvanishing pseudohermitian torsion and nonpositive lower bound on pseudohermitian Ricci curvature.",
keywords = "CR diameter, CR gradient estimate, Eigenvalue estimate, Sublaplacian",
author = "Fan, {Yen Wen} and Kuo, {Ting Jung}",
year = "2014",
doi = "10.4310/AJM.2014.v18.n5.a7",
language = "English",
volume = "18",
pages = "929--946",
journal = "Asian Journal of Mathematics",
issn = "1093-6106",
publisher = "International Press of Boston, Inc.",
number = "5",

}

TY - JOUR

T1 - On the estimate of first positive eigenvalue of a sublaplacian in a pseudohermitian manifold

AU - Fan, Yen Wen

AU - Kuo, Ting Jung

PY - 2014

Y1 - 2014

N2 - In this paper, we first obtain a CR version of Yau's gradient estimate for eigenfunc- tions of a sublaplacian. Second, by using CR analogue of Li-Yau's eigenvalue estimate, we are able to obtain a lower bound of the first positive eigenvalue in a pseudohermitian manifold of nonvanishing pseudohermitian torsion and nonpositive lower bound on pseudohermitian Ricci curvature.

AB - In this paper, we first obtain a CR version of Yau's gradient estimate for eigenfunc- tions of a sublaplacian. Second, by using CR analogue of Li-Yau's eigenvalue estimate, we are able to obtain a lower bound of the first positive eigenvalue in a pseudohermitian manifold of nonvanishing pseudohermitian torsion and nonpositive lower bound on pseudohermitian Ricci curvature.

KW - CR diameter

KW - CR gradient estimate

KW - Eigenvalue estimate

KW - Sublaplacian

UR - http://www.scopus.com/inward/record.url?scp=84921634127&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84921634127&partnerID=8YFLogxK

U2 - 10.4310/AJM.2014.v18.n5.a7

DO - 10.4310/AJM.2014.v18.n5.a7

M3 - Article

AN - SCOPUS:84921634127

VL - 18

SP - 929

EP - 946

JO - Asian Journal of Mathematics

JF - Asian Journal of Mathematics

SN - 1093-6106

IS - 5

ER -